# SDR ASAA2014041707509

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 110 hours, 35 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED.  ACFT GROUNDED.  RESET FMC IAW FIM TASK 34-61-835, SYS RESTORED, OK FOR SERVICE.
